... later I started being emotional and almost like if I was in depression I'd have anxiety it was just bad so then around the end of june I decided I wasn't going to take depo anymore I was scheduled to do so during the first week of July The thing is during the months of April I didn't have my period at all and neither on May until June I did got it on the Normal days Ive always had periods that usually lasts 4 days but once I hit July I bleed for the whole month non stop and keep in mind I decided not to take depo after my first shot in April. It is now September and I'm still bleeding. This is really affecting my sexual life you know not being able to have sex with your boyfriend for months and not knowing what to tell him when will it stop there's literally nothing I can do because I have no control over it i don't know if there's some pills I can take or something that can make my periods regular once again. I need helpful answers
Depo-Provera - I decided to give depo a shot on April 2017 it was great at first but after a month?
- 5 Sep 2017 by VL16
- 5 September 2017
- depo-provera, provera, abnormal uterine bleeding, depression, anxiety, birth control
Added 5 Sep 2017:
Also the bleeding most days it's not like spotting but it's also not a heavy period it's kinda in between both of them and there's some days where I think it's about to stop because I'm only spotting but then the next day I'm back to bleeding again
You should contact your doctor. Your hormones are out of wack which is not uncommon. Have you been on birth control pills before? Your doctor may recommend that to stabilize your cycles. As far as the depression, any form of hormones whether the depo, pill, ring can all cause depression and/or anxiety. I'm on my 3rd attempt with pills & so far I can tell it's making my depression worse & it's only been 10 days. Most people don't realize how the hormones afffect us... even any hormonal IUD can cause anxiety/depression in some people. Wishing you the best of luck, please contact your doctor so you do not become anemic.
It can take 2 or 3 shots for your body to get used to the artificial hormone in Depo Provera. That is very common.
During that time you are highly likely to get irregular bleeding, as well as other hormonal symptoms, as with any other hormonal event (period, pregnancy, menopause etc).
Your body was starting to adjust, then you stopped the supply of chemicals, & now it has to readjust. That will likely trigger more irregular bleeding & hormonal symptoms.
Everyone is different as to how long it takes the body to return to balance. The Manufacturer advises that even just the 1 shot can affect your hormones for up to 18 months, & in my case it was longer.
I found Vitex/Chasteberry very useful as a way of naturally balancing the hormones after failed attempts to stop Depo (bleeding got so severe & lasted no matter what doctors did, so I went back on it). You can't use it if you're using any form of hormonal birth control, though. They'd work against each other.
VL16 Yes please follow the first post directions about seeing the doctor and so you do know the Depo. does normally take around 3 months to balance out and it does have a powerful kick on your hormones so I am not surprised that your periods are all messed up. But the best way is to write down just how it affected you and for how long so you get the answers you want and change your therapy or continue depending on what you and the doctor decide. best of luck. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Jan 2014 • 2 answers
Posted 10 Mar 2015 • 1 answer
Posted 9 Aug 2015 • 1 answer
Posted 30 Nov 2015 • 1 answer
Depo-Provera - I've been on the depo shot since April this year. My periods were became lighter and?
Posted 3 Nov 2017 • 1 answer